Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
My Doc also told me to start the Subutex in the morning after I took my last Oxy?
He prescribed 8 mg, 2x a day I think. Is that too high for 240 mg oxy?
I don't want to have to detox from something worse than Oxy that will cause long term effects.
I am getting more confused as I read these posts.
I asked my doctor to put me on Sub in November, he kept saying wait for the holidays to be over, then he wanted to do some research, and last week he finally wrote RX that was unfillable.
I also jumped the gun and tossed my Oxys for the month away so I would not be tempted as he told me to expect that I would be in pain for a week or so. Luckily, I had a week in my pill box that I forgot about and an hour after I dropped RX off when pharmacist called me, I had those or I probably would be in the hospital now.
I just do not know what to do tomorrow, whether to just forget it and deal with being a permanent pain mgt. victim, or whether to start a taper. And, yes, I know that my brain is trying to rationalize. Detox is horrible.
I can't tolerate Clonodine and med. marijuana makes the pain worse not better. (Tried that last year, and it did help me get so attuned to my body that I could feel the exact yoga postures to do that pushed my hips into a position wherein the nerve was not being strained. I have severe scoliois of the hip that doctors could not figure out until after they took out uterus, then a year later ovaries, etc. And I wanted a child and lost all that for nothing.)
Now it seems as if my life is taking an upside. I have someone who loves me and I just do not feel as happy as I should and I know that's from the opiates.
I can taper, although I tend to stop due to pain rather than WDs if it is slow.
I guess I just want to know whether starting Sub (maybe with a different doctor if this HUGE clinic cannot find the DEA number) is a BAD idea.
What I meant by "qualify" is that your drug history is large enough to use suboxone as a detox tool. Many people use it for less severe problems, when they really don't need to get involved with sub, which IS a STRONG opiate in itself. Also, if your doctor does not know that Sub is an opiate, you might want to start fresh with another, more knowledgable one.
That pulse thing is interesting. I think I go through a bit of detox every night as I wake up wet with sweat at about 6 AM. I hate it.
And I have Epstein Barr now, too, which I think is because of the stress my body goes through from teeny Opiate detoxes daily now. I metabolize very quickly. Maybe because I take a HUGE amt. of supplements that "cleanse" the body daily.
Thanks for the info.
Yes, I noticed that some people are taking Sub for what seems like low doses of opiates (50 mg. or so). I think if I stopped CT, I would end up in the hospital.
Anyway, I'll keep posting. Nice to have somewhere to go as it is hard to explain this stuff to friends. I just recently told my fiance and had to tell him if I stopped it would be similar to heroin WD, which I am sure 240 mg. of Oxy would be.
I was hoping Sub was a miracle drug, but it does not seem that way and my insurance only covers 11 pills a month. Probably a good thing since from what I've been reading, it seems that the faster you are off SUB the better.
One more question: What happens to PAWS and all the other long term WD symptoms from opiate reduction or quitting once you stop the SUB?
Wouldn't you still have PAWS and depression if you did a 2 week Sub detox?
I had a 15-16 day stay on Suboxone at 8 mg mostly every other day, the 8mg would easily hold me well for 36+ hours, although I wouldn't recommend it as opposed to the taper method. That's where I "messed up", I didn't taper. At all.
Needless to say I had a few days of acute W/D, felt fine for 2 days, then felt like I was back at the start of detox for 4 days. I've actually felt great for the last 5 days or so, no depression, no anxiety, no nothin'. Maybe a little fatigue, but I'm really just a lazy person anyway ;), so I have to keep myself motivated. I do have all of my coordination back (most?), because while detoxing from Sub I'd miss letters while typing and couldn't really play the guitar effectively at all, it felt like I'd only picked it up a couple times before. It all *seems* to be back.
I want to add that I'd wait AT LEAST 90 minutes before taking anything more. It's taken at least that long on several occasions and I thought it wasn't working, but I never ended up needing to take more.
Thanks all. I obviously started Sub before Oxy was out of my system or I am allergic to it as it affects a transmitter (or whatever those hungry things are in our screwed up brains) that SSRI anti-depressants do. I do not know which receptor (that's the word, not transmitter) that Sub overlaps that opiates do not, but I now suspect it is the same one as SSRIs due to the weird horrible brain feeling I had.
I might try it again if I cannot do the taper, but it seems that if I CAN do the taper, I am better off with that.
I just do not want to screw up the small amt. of LIFE I made. After 7 years, I finally felt halfway normal, could date, fell in love, actually MADE love after 6 years of abstinance. I do not want to lose that. I wanted to be clear-headed and not on pain meds, but that's not going to happen in 4 weeks and I doubt my fiance will just wait while I am depressed, lethargic and in too much pain to make dinner or watch a movie with him for a year.
I just told him that I had chronic pain a couple of weeks ago.
I think it might be better for me to "fake it" until I move at this point. I will regret if I back out of a relationship because I am paranoid due to detox. And his house is much nicer than mine to detox in anyway. He lives up in the mountains where it is quiet and peaceful and I can take walks. I live in a city I hate where I won't even go outside. I know exercise helps alot and I know nature can heal the mind and beauty produces endorphins. Maybe sex is good for endorphins and healing as well, but who wants to have sex when you're detoxing?
I wish I could see a counselor. 60 days and I will be able to as I'll be on SSI hopefully by then, but I cannot afford it now. I have to make a choice and either move in wiht him or my parents in May. And my parents yell all the time. I just wanted to feel decent so I know where my heart really is and if I really want to spend the rest of my life with this guy and opiates blur everything. Detoxing is even blurring things more. I have no idea WHAT I feel atm.
Thanks all. Glad you are here. I do not get out much and need support. Being all alone is so scary. Even if I wasn't on pain meds, I would feel scared and weird if I did not see another human for 3 - 4 days, and that's my life right now.
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.